Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 88, NWS Grand Forks, ND

July 24, 20157 counties in Minnesota; Cass County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 24, 2015, 12:34 AM CDT for 7 counties in Minnesota; Cass County, North Dakota. It was in force for 56 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2015, 12:34 AM CDT (05:34 UTC)
Expired
Jul 24, 2015, 1:30 AM CDT
In force
56 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
80.0 mph

Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN, Red Lake County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 105 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 12:40 AM CDTTSTM WND DMGMaple Bay, MNBOAT LIFT FLIPPED
Jul 24, 12:46 AM CDTTSTM WND DMGMahnomen, MN2 POWER LINES DOWN. TREES DOWN.
Jul 24, 1:00 AM CDTTSTM WND DMG2 S Bagley, MNTREE LIMBS GREATER THAN 2 INCHES IN DIAMETER DOWN IN MINERVA TOWNSHIP
Jul 24, 1:00 AM CDTHAIL 113 N Rochert, MN
Jul 24, 1:05 AM CDTTSTM WND DMGMahnomen, MNSEVERAL LARGE TREES DOWN THROUGH THE CITY.
Jul 24, 1:15 AM CDTTSTM WND DMGRindal, MN10 TO 15 FT PINE TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:58 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 5.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2015-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2015-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1023 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1612 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WUUS53 KFGF 240534
SVRFGF
MNC005-027-029-087-107-119-125-NDC017-240630-
/O.NEW.KFGF.SV.W.0088.150724T0534Z-150724T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1234 AM CDT FRI JUL 24 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RED LAKE COUNTY IN NORTHWESTERN MINNESOTA...
  CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
  NORMAN COUNTY IN NORTHWESTERN MINNESOTA...
  CLAY COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHEASTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...
  BECKER COUNTY IN NORTHWESTERN MINNESOTA...
  MAHNOMEN COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHEASTERN CASS COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 130 AM CDT

* AT 1233 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GENTILLY TO NEAR ADA TO DURBIN...MOVING EAST AT 50
  MPH.

  THESE ARE VERY DANGEROUS STORMS. 

  HAZARD...80 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ADA...GENTILLY...HUOT AND HAROLD AROUND 1235 AM CDT.
  BORUP...MARCOUX AND PERAULT AROUND 1240 AM CDT.
  HORACE AND DUGDALE AROUND 1245 AM CDT.
  FRONTIER...TWIN VALLEY...MENTOR...PRAIRIE ROSE...BRIARWOOD...
  SYRE...WILD RICE AND TERREBONNE AROUND 1250 AM CDT.
  BROOKS...DILWORTH...ERSKINE...MOORHEAD AND RUSTAD AROUND 1255 AM
  CDT.

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 56 AND 76.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4673 9724 4724 9667 4794 9649 4795 9571
      4794 9571 4793 9559 4795 9558 4795 9527
      4791 9528 4788 9524 4673 9519
TIME...MOT...LOC 0533Z 274DEG 44KT 4778 9642 4724 9658 4683 9712 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...80MPH
 
$$

TG
2 follow-up statements
261 
WWUS53 KFGF 240605
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
105 AM CDT FRI JUL 24 2015

NDC017-240614-
/O.CAN.KFGF.SV.W.0088.000000T0000Z-150724T0630Z/
CASS ND-
105 AM CDT FRI JUL 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHWESTERN MINNESOTA.

LAT...LON 4679 9663 4702 9680 4724 9667 4794 9649
      4795 9571 4794 9571 4793 9559 4795 9558
      4795 9527 4791 9528 4788 9524 4673 9519
      4674 9651
TIME...MOT...LOC 0604Z 276DEG 47KT 4778 9571 4724 9588 4683 9641 

$$

MNC005-027-029-087-107-119-125-240630-
/O.CON.KFGF.SV.W.0088.000000T0000Z-150724T0630Z/
RED LAKE MN-CLEARWATER MN-NORMAN MN-CLAY MN-POLK MN-BECKER MN-
MAHNOMEN MN-
105 AM CDT FRI JUL 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR RED LAKE...CLEARWATER...NORMAN...CLAY...SOUTHEASTERN POLK...
BECKER AND MAHNOMEN COUNTIES...

AT 104 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TRAIL TO NEAR WAUBUN TO NEAR MUSKODA...MOVING EAST AT
55 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THESE SEVERE STORMS WILL BE NEAR...
  GULLY...TRAIL...OLGA AND BEAULIEU AROUND 110 AM CDT.
  GONVICK AND BERNER AROUND 115 AM CDT.
  NAYTAHWAUSH...CLEARBROOK...TULABY LAKE...LAKE PARK...MAHKONCE AND
ROY LAKE AROUND 120 AM CDT.
  LOWER RICE LAKE AROUND 125 AM CDT.
  DETROIT LAKES...SHOREHAM...BAD MEDICINE LAKE...LONG LOST LAKE...
LEONARD AND ZERKEL AROUND 130 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4679 9663 4702 9680 4724 9667 4794 9649
      4795 9571 4794 9571 4793 9559 4795 9558
      4795 9527 4791 9528 4788 9524 4673 9519
      4674 9651
TIME...MOT...LOC 0604Z 276DEG 47KT 4778 9571 4724 9588 4683 9641 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...80MPH
 
$$

KNUTSVIG
377 
WWUS53 KFGF 240617
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
117 AM CDT FRI JUL 24 2015

MNC005-027-029-087-107-119-125-240630-
/O.CON.KFGF.SV.W.0088.000000T0000Z-150724T0630Z/
RED LAKE MN-CLEARWATER MN-NORMAN MN-CLAY MN-POLK MN-BECKER MN-
MAHNOMEN MN-
117 AM CDT FRI JUL 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR RED LAKE...CLEARWATER...NORMAN...EASTERN CLAY...SOUTHEASTERN
POLK...BECKER AND MAHNOMEN COUNTIES...

AT 116 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GONVICK TO NEAR NAYTAHWAUSH TO NEAR ROLLAG...
MOVING EAST AT 50 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THESE SEVERE STORMS WILL BE NEAR...
  CLEARBROOK...NAYTAHWAUSH...TULABY LAKE...GONVICK...BERNER AND ROY
LAKE AROUND 120 AM CDT.
  DETROIT LAKES...SHOREHAM...BAD MEDICINE LAKE...LONG LOST LAKE...
LEONARD AND ZERKEL AROUND 130 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4682 9654 4703 9666 4719 9665 4790 9626
      4795 9571 4794 9571 4793 9559 4795 9558
      4795 9527 4791 9528 4788 9524 4673 9519
      4674 9646
TIME...MOT...LOC 0616Z 274DEG 44KT 4775 9546 4721 9563 4680 9617 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...80MPH
 
$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:37 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 23, 9:37 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
937 PM CDT THU JUL 23 2015

.UPDATE...
ISSUED AT 937 PM CDT THU JUL 23 2015

THUNDERSTORMS MOVING IN FROM THE WEST HAVE BEEN STRONG ACROSS THE
NORTHWESTERN FORECAST AREA. UPDATED GRIDS BASED ON LATEST TRENDS
AND HRRR DATA. LOOKING FOR THIS LINE TO MOVE THROUGH THE NORTH AND
A SECONDARY AREA OF DEVELOPMENT IN THE SOUTH NEAR NOSE OF THE LOW
LEVEL JET. SEVERE WATCH GOES UNTIL 1 AM.

UPDATE ISSUED AT 635 PM CDT THU JUL 23 2015

FORECAST LOOKS TO BE ON TRACK WITH THUNDERSTORM ACTIVITY STILL
WEST OF THE AREA. LOOKING LIKE STORMS WILL REACH THE RED RIVER
AROUND OR JUST BEFORE MIDNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 300 PM CDT THU JUL 23 2015

THIS EVENING AND TONIGHT SEVERE POTENTIAL...FRONT IS CURRENTLY
(20Z) LOCATED FROM NORTH OF WINNIPEG INTO NORTH CENTRAL NORTH
DAKOTA TO NEAR DICKINSON. THUNDERSTORMS HAVE ALREADY INITIATED
ALONG THIS FEATURE IN CANADA (WHERE THE MID- LEVEL CAP IS
WEAKER)...AND WOULD EXPECT THAT THE FORCING ALONG THIS FEATURE IN
NORTH DAKOTA COMBINED WITH A WEAKENING CAP WILL BE ABLE TO
INITIATE STORMS BY MID-LATE AFTERNOON ACROSS CENTRAL NORTH DAKOTA.
MLCAPE 2000-4000 J/KG EXISTS AHEAD OF THIS FEATURE (AT LEAST ALONG
AND WEST OF THE RED RIVER VALLEY). ANTICIPATE ACTIVITY THAT
DEVELOPS WEST OF THE REGION WILL ORGANIZE INTO SOME SORT OF
EASTWARD MOVING COMPLEX...CONSIDERING THAT GUIDANCE INDICATES
INCREASING DEEP LAYER SHEAR (40 KNOT 500MB JET) AND A DEVELOPING
40 KNOT 850MB JET. IN FACT...HRRR HAS BEEN CONSISTENT RUN TO RUN
SHOWING A QLCS EVENT WITH AREAS OF SEVERE WIND GUSTS ACROSS E ND
AND ADJACENT PORTIONS OF MN. SPC IN ON BOARD WITH THIS ASSESSMENT
INDICATING AN ENHANCED RISK OF SEVERE STORMS FOR DAMAGING WINDS. QLCS
TORNADO ALSO POSSIBLE...ESPECIALLY SE ND WHERE 0-3KM SHEAR WILL
BE WEST 30-40 KNOTS. BRIEF HEAVY RAIN LIKELY...BUT THE SYSTEM
APPEARS IT WILL BE MORE PROGRESSIVE TO PREVENT WIDESPREAD FLASH
FLOOD POTENTIAL. USED THE LATEST HRRR FOR TIMING OF POPS.

FRIDAY-FRIDAY NIGHT...ZONAL FLOW DEVELOPS AND ALTHOUGH
THUNDERSTORMS MAY BE POSSIBLE WITH ANY WEAK FAST MOVING
WAVE...MOST GUIDANCE INDICATES INSTABILITY (LOW LEVEL MOIST AXIS)
WILL BE EAST OF THE REGION BY 18Z FRIDAY. KEPT WITH A MOSTLY DRY
FORECAST AND COOLER (NEAR NORMAL) TEMPERATURES.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 300 PM CDT THU JUL 23 2015

SATURDAY-SUNDAY...ZONAL FLOW CONTINUES...WITH NO STRONG SIGNAL FOR
PRECIPITATION AMONG THE MODELS. THERE ARE SOME MODEL DIFFERENCES
SATURDAY/SATURDAY NIGHT WITH LOW LEVEL MOISTURE RETURN AND UPPER
LEVEL ENERGY. KEPT A CHANCE FOR THUNDER ACROSS THE SOUTHERN
FA...BUT CONFIDENCE NOT HIGH. TEMPERATURES AGAIN CLIMB TO ABOVE
NORMAL VALUES.

SUNDAY NIGHT-THURSDAY...UPPER RIDGING AND PERSISTENT LOW-LEVEL
SOUTHERLY FLOW WILL STILL KEEP WARM AND HUMID AIR IN PLACE FOR THE
FIRST DAY OF THE EXTENDED PERIOD...WITH HIGHS WELL UP IN THE 80S.
STRONG UPPER WAVE LIFTING FROM PAC NW TO SOUTHERN CANADA WILL
CLOSE OFF...WITH AN ANOMALOUSLY DEEP SURFACE LOW INDICATED
NORTHERN HIGH PLAINS BY MON NIGHT INTO TUESDAY. STACKED LOW WILL
BE NEARLY STATIONARY WEST OF THE FORECAST AREA WHILE SEVERAL
BOUNDARIES MOVE TO THE EAST OVER NORTHERN PLAINS AND INTO
MINNESOTA TUE/WED WITH CHC POPS PREVAILING. THE COMPLEX IS LIKELY
TO MOVE THROUGH THE REGION WED NIGHT INTO THURS ACCOMPANIED BY A
GUSTY WIND SHIFT TO NW AND A DRIER REGIME TO END THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 635 PM CDT THU JUL 23 2015

PRIMARY THREAT WILL BE THUNDERSTORMS PUSHING EAST TO WEST ACROSS
THE REGION TONIGHT. STRONG WINDS WILL BE POSSIBLE...WITH STORMS
REACHING THE MN/ND BORDER BY MIDNIGHT OR JUST BEFORE. LOW CLOUDS
MAY LINGER BEHIND STORMS INTO MORNING HOURS AT KBJI.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...KNUTSVIG
SHORT TERM...TG
LONG TERM...WJB/TG
AVIATION...KNUTSVIG
Hazardous weather outlook, Jul 23, 6:37 AM CDT, 17 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
637 AM CDT THU JUL 23 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-241145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
637 AM CDT THU JUL 23 2015

...RISK OF SEVERE THUNDERSTORMS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
CENTRAL NORTH DAKOTA THIS AFTERNOON SPREADING EAST TONIGHT. STORMS
ARE EXPECTED TO MOVE INTO THE DEVILS LAKE BASIN AFTER 5PM AND INTO
THE VALLEY REGION AFTER 8PM AND ACROSS NORTHERN MINNESOTA AFTER 11 PM.
THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS ALTHOUGH
ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS SHOULD
DIMINISH IN INTENSITY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Local storm report, Jul 23, 9:44 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
944 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 SE CANDO              48.48N 99.19W
07/23/2015  E1.00 INCH       TOWNER             ND   PUBLIC

            A FEW HAIL STONES UP TO AN INCH IN SIZE.

&&

JKAISER
Local storm report, Jul 23, 10:06 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1006 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 S BISBEE              48.55N 99.38W
07/23/2015  M1.00 INCH       TOWNER             ND   PUBLIC

            FEW HAIL STONES UP TO ONE INCH IN SIZE.

&&

JKAISER
Local storm report, Jul 23, 10:37 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1037 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     25 E NEW ROCKFORD       47.68N 98.60W
07/23/2015  M59.00 MPH       EDDY               ND   MESONET

            NDAWN 8 MILES NORTH OF MCHENRY...PEAK MEASURED GUST.

&&

JKAISER
Local storm report, Jul 23, 10:54 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1054 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND GST     61 NE PEKIN             48.41N 97.39W
07/23/2015  M61 MPH          WALSH              ND   MESONET

            NDAWN NEAR PEKIN.

&&

JKAISER
Local storm report, Jul 23, 11:00 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1100 PM CDT THU JUL 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND GST     2 NE PEKIN              47.81N 98.30W
07/23/2015  M61.00 MPH       NELSON             ND   MESONET

            NDAWN NEAR PEKIN.

&&

JKAISER
Local storm report, Jul 24, 12:03 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1203 AM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     5 NNE HILLSBORO         47.47N 97.02W
07/23/2015  M61 MPH          TRAILL             ND   PUBLIC

            PERSONAL DAVIS SYSTEM...PEAK GUST

&&

JKAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:07 PM CDTSevere Thunderstorm WarningFGFKittson53 min
Jul 23, 11:40 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Pennington, Polk, Red Lake65 min
Jul 24, 1:24 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 5 more66 min
Jul 24, 2:33 AM CDTSpecial Weather StatementFGFBeltrami, Hubbard, Wadena27 min
Jul 23, 7:25 PM CDTSevere Thunderstorm WarningFGFTowner65 min
Jul 23, 7:39 PM CDTSpecial Weather StatementFGFCavalier66 min
Jul 23, 8:25 PM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey, Towner65 min
Jul 23, 8:38 PM CDTSevere Thunderstorm WarningFGFBenson67 min
Jul 23, 8:48 PM CDTSpecial Weather StatementFGFCavalier, Pembina42 min
Jul 23, 9:20 PM CDTAreal Flood AdvisoryFGFBenson, Ramsey, Towner9 hr
Jul 23, 9:23 PM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Ramsey, Towner52 min
Jul 23, 9:54 PM CDTSevere Thunderstorm WarningFGFBarnes, Benson, Eddy, Griggs, Nelson66 min
Jul 23, 10:09 PM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 1 more66 min
Jul 23, 10:40 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Grand Forks, Griggs, Nelson, Steele and 1 more65 min
Jul 23, 10:58 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom47 min
Jul 23, 11:14 PM CDTTornado WarningFGFGrand Forks, Nelson, Steele, Traill46 min
Jul 23, 11:33 PM CDTTornado WarningFGFSteele, Traill42 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.